I took about 6 mg of Lugol's for about 6 months, then i lowered the dose to around 500mcg and took this dose for 5 months, then i stopped Lugol's completely for 4 months.
ever since i started taking Iodine i had a frontal headache every day from it and even though i stopped for 4 months i still have it.
i did do salt loadings from time to time with no effect. I did take some of the companion nutrients, as much as was possible.
the other symptoms that i had daily when i took Iodine are these:
brassy taste in the mouth
i recently did a salt loading for 16 days (2 halves of teaspoon daily, that's about 1200 sodium).
I took no Iodine during this period.
At the end of the 16 days i started having thyroid pain and 1 day afterward pain when swallowing. I got very worried and stopped the salt loading which stopped the thyroid pain and pain when swallowing in about a day. Anybody has an idea what to do to get rid of these bromism symptoms ? Thanks.